MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It has been reported to philips that there was merging issue of images from the unnamed patient folder into another folder.The device was in clinical use at the time of event, and no adverse events or patient harm was reported in the associated complaint (b)(4).Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
It has been reported to philips that there was a merging issue of images from the unnamed patient folder into another folder.The device was in clinical use at the time of event, and no adverse events or patient harm was reported in the associated complaint (b)(4).Based on the results of the analysis, the product was confirmed to be operating per specifications and the cause of the reported problem was a user workflow issue.The patient was not selected from the modality worklist resulting in the study being transferred with a generic id.Correction by updating the information in the modality and resending the study to iscv (intellispace cardiovascular) with the correct details was not possible as the study was already deleted in the modality.Service personnel transferred the images to the correct patient folder.Workflow guidance was provided to the customer to help prevent reoccurrence.Based on the available information, this record is considered to be non-reportable.Note: the evaluation results fda c-code and conclusion fda c-code have been updated in this emdr (b)(4).

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24766255
Report Number3003768277-2026-101031
Device Sequence Number13086231
Product Code LLZ
UDI-Device Identifier00884838076730
UDI-Public(01)00884838076730(11)160920(10)1.2.3.0
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K061995
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830080
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown